Menstruation For 9 Days And Still Come Out Brown Spots?

Illustration of Menstruation For 9 Days And Still Come Out Brown Spots?
Illustration: Menstruation For 9 Days And Still Come Out Brown Spots? usercontent2.hubstatic.com

Good afternoon dokDok, I want to ask, am I not going to get the first syringe KB for 3 months injections, 3 times after that, I have to inject injections for 4 months for 4 times, then I am free from birth control. Got this 2 months Why did I menstruate for 9 days long and it was in quite a large amount of discharge. After that, 3 days I came out like a little brown mucus. And now bleeding again but a little. Is it really like that? And if the menstruation will also be long? Because my husband and I are planning a pregnancy program, but my period is still unclean. Please advise. Thanks

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.

1-month injection contraception is an injection contraceptive method with active ingredients in the form of a combination of estrogen and progestin. The way it works is to suppress the release of the egg by the ovary, preventing the egg from sticking to the uterine wall, and making the cervical mucus thick so that it inhibits the movement of sperm.

The 3-month injection contraception is a method of contraception with the active ingredient in the form of the hormone progestin. This type of contraception works by suppressing the release of the egg, thicken the cervical mucus, inhibit sperm penetration, and thin the lining of the uterine lining

Menstrual cycle disorders are a side effect that is quite a lot of complaints about the use of injection contraception 1 month or 3 months. Forms of menstrual disorders can vary, including: menstruation becomes irregular, prolonged menstruation, rarely menstruation, or no menstruation within 1 year. Usually when injection contraception is stopped, the menstrual cycle will return to normal after 5-7 months later, along with the return of fertility.

Do not hesitate to consult directly with a doctor, midwife, or obstetrician and gynecologist in connection with menstrual disorders you experience after stopping injection contraception. A visit to the doctor is also useful so that you can carry out a pregnancy program planning consultation. As a suggestion, you are advised to get enough rest, consume balanced nutritious food regularly, exercise regularly, drink at least 8 glasses of water a day, and manage stress well. To enrich insight, you can read articles about contraception. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Overcoming Dry Dull Face, Bruntusan And Red Pimples Until Festering?

Overcoming Dry Dull Face, Bruntusan And Red Pimples Until Festering?

(1 year ago)

Hello I am a 25-year-old woman. This annual 1-year facial skin often has problems from the beginning of the growth of the milea until I cauter to Dr. The skin until the hair on my ...

Red Rashes And Itching On The Body?

Red Rashes And Itching On The Body?

(1 year ago)

I am 16 years old. I want to ask, last Sunday afternoon on 11 August my body was hot until the next day Monday, August 12. I checked with the doctor and the doctor said that it was...

A Rumbling Stomach Accompanied By Abdominal Pain And Curiosity?

A Rumbling Stomach Accompanied By Abdominal Pain And Curiosity?

(9 months ago)

My stomach always makes a sound when I’m not hungry. after my stomach sounds I always feel pain (like mules), and a few minutes after the sounds and mules I always want chapt...

Leave a Reply

Your email address will not be published. Required fields are marked *